My gf might be pregnant while on birth control.?
She’s 19 years old and recently got on birth control pills about a week after her period. We got the pills on Wednesday and had sex on Tuesday of the following week. It was her 7th day on the pill. However, she had not yet taken the 7th pill as she is supposed to wait to take them at around 6 pm. She had taken the pill every single day before then at that time without missing and making sure to take it at around the same time frame. She is also not taking any type of drugs and she was healthy when she started taking them. She started showing signs of nausea and stomach pain on the same day we had sex which is unusual but we thought maybe it was just the pill acting up. However, this has been a daily thing and she even has had some breast tenderness and urinates a bit more than usual. She also has some back pain. No mood swings or anything of the sort though. She also doesn’t vomit or anything like that. Most of the symptoms she is having are common side effects of birth control but it doesn’t seem right that she’s having all of these at the same time. Plus the frequent urination is really scaring me as that is not a side effect of birth control usually. Not that I know of at least. She could have a UTI but I’m not totally sure. She isn’t able to see a doctor right now to check on any of this and has no way to pick up any pregnancy tests. I’m worried sick and I can’t sleep because of it and she is also pretty worried as well. The birth control she is on is called Orsythia.
- alan PLv 710 months agoFavorite Answer
Probably not. The pill does not have zero effect at 6 days and 23 hours and then give full protection at 7 days and 1 hour. If she takes the pill carefully she has a less than 1% chance per year of getting pregnant without pulling out or other protection. If you would like a second layer of protection then wear a condom or ask her to put in a diaphragm or spermicide. If you wear a condom and she takes the pill then you are sharing the responsibilty and the chances of pregnancy are extremely low. Orsythia is a combination pill containing hormones that have been used for decades.
- GertLv 710 months ago
You have to take the pills for a month or so before they are effective. Even then, nothing is 100% effective.
- PippinLv 710 months ago
Given that women don't get pregnancy symptoms the day they have sex (they aren't even pregnant yet the day they have sex) no idea how you lept to the conclusion that her nausea and other symptoms could have ANYTHING to do with pregnancy.
And no idea how you are able to have sex and get birth control pills but she is unable to get to a doctor (or even call for an appointment) or buy a pregnancy test.